# SDR 95ZZZX3613

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84HS
- Make and model: Socata TBM 700
- Aircraft serial: 50
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: T700A3230050000
- Condition: Out Of Rig
- Location: Rt Mlg Door
- Part time: 712 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'LDG DOOR AMBER LITE ON IN-FLIGHT.'  FOUND RT DOORS NOT COMPLETELY CLOSED WITH GEAR RETRACTED.  FOUND GEAR ACTUATOR ROD END HAD TURNED OUT.  (PISTON ROD TURNED OUT OF ROD END) AFFECTING DOOR RIGGING.  RIGGED DOOR AND ROD END IAW 32-30-01. SECURED ROD END.  OPS CHECKED GOOD.  SUBMITTER SUGGESTS ROD END NEEDS A LOCKING KEY WAY CUT IN IT TO PREVENT ACTUATOR PISTON AND ROD FROM TURNING.
